Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 91592, 9 pages
http://dx.doi.org/10.1155/2007/91592
Research Article

Some Properties of Certain Analytic Functions

1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
2Department of Mathematics, Kinki University, Higashi-Osaka 577-8502, Japan

Received 3 December 2006; Revised 23 January 2007; Accepted 24 January 2007

Academic Editor: Teodor Bulboaca

Copyright © 2007 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-G. Wang, C.-Y. Gao, and S.-M. Yuan, “On the univalency of certain analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, article 9, p. 4, 2006. View at Google Scholar · View at MathSciNet
  2. D. J. Hallenbeck and T. H. MacGregor, Linear Problems and Convexity Techniques in Geometric Function Theory, vol. 22 of Monographs and Studies in Mathematics, Pitman, Boston, Mass, USA, 1984. View at Zentralblatt MATH · View at MathSciNet
  3. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society. Second Series, vol. 3, pp. 469–474, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet